# SDR COMA0160856

- Difficulty date: October 25, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 15,235 hours, 15,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363782
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT #5800 - EMERGENCY FLOOR PATH LIGHTING, ROWS 9 AFT, ARE INOPERABLE.REPLACED DAMAGED FLOOR PATH LIGHTING STIRP.
